JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE GENERALIZED SET-VALUED MIXED VARIATIONAL INEQUALITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE GENERALIZED SET-VALUED MIXED VARIATIONAL INEQUALITIES
Zhao, Yali; Liu, Zeqing; Kang, Shin-Min;
  PDF(new window)
 Abstract
In this paper, we introduce and study a new class of the generalized set-valued mixed variational inequalities. Using the resolvent operator technique, we construct a new iterative algorithm for solving this class of the generalized set-valued mixed variational inequalities. We prove the existence of solutions for the generalized set-valued mixed variational inequalities and the convergence of the iterative sequences generated by the algorithm.
 Keywords
generalized set-valued mixed variational inequality;resolvent operator;iterative algorithm;
 Language
English
 Cited by
1.
Existence of solutions for generalized nonlinear mixed variational-like inequalities in Banach spaces, International Journal of Mathematics and Mathematical Sciences, 2006, 2006, 1  crossref(new windwow)
 References
1.
Appl. Math. Lett., 2000. vol.13. pp.23-26

2.
Appl. Math. Lett., 1996. vol.9. pp.25-29

3.
Computers Math. Appl., 2000. vol.40. pp.205-215 crossref(new window)

4.
Pacific J. Math., 1969. vol.30. pp.475-488 crossref(new window)

5.
J. Math. Anal. Appl., 1998. vol.220. pp.741-759 crossref(new window)

6.
J. Math. Anal. Appl., 1990. vol.149. pp.444-450 crossref(new window)

7.
J. Math. Anal. Appl., 1992. vol.166. pp.386-392 crossref(new window)

8.
Nonlinear functional analysis and its applications III, 1985.

9.
Appl. Math. Lett., 1995. vol.8. pp.75-80